T Nation

Starting 3rd Week- Something's Not Right


#1

On Oct 16th I was prescribed my first TRT cycle. At that time I had not really researched testosterone replacement but I knew I was low and the only numbers he shared w me was that I was at a 147. He informed me that I should be at least 600 if not 750 (35yr old 6' 215 lbs). He gave me a shot of 200mg test cyp on the spot. I immediately felt like a million bucks. So much energy my head was lifted and I just felt amazing. Literally only 5 to 10 min after the shot....

So he ended up putting me on the following cycle which, after reading the stickies , is a hell of a lot of test cyp....400mg test cyp split up in 2 shots a week of 200mg. Then 1000iu HCG (fortified in B12) per week split up in 2 weekly shots of 500iu. And then 2mg arimidex split up into 2 doses a week of 1mg.

The first week I had not gotten my HCG yet so I had only taken 400mg of test (plus the 200mg the DR injected for a total of 600mg for the week ) and then 2mg arimidex. I felt 19 again , banged the wife multiple times and kept up w my sons. Week 2 I started my HCG shots . I get an immediate rush after injection probably from the b12 that it is mixed with. Towards the end of this week I have been feeling lazy and moody. I can get up very easily but morning woods are not there like week 1.

This Saturday I start week 3.....I'm assuming I'm feeling this way due to e2. Should I stop the arimidex for a while or should I increase the dose? Hard to tell if my e2 is high or low since this is my first go around. I might go get blood work next week to tell for sure but from my above description of what I'm taking what would someone w experience suggest is the issue? Too high of e2 or too low?

Or something entirely different? I am taking vitamins eating healthy and lifting weights 3 times a week. I appreciate any input. Thanks!


#2

Something's not right?!


#3

Didn't think of that one. Thanks for the insight.


#4

I'm sorry about that. It's just glaringly obvious that you've been taking too much testosterone.


#5

I want too much testosterone. I found the issue. I must have been high on e2 because I took 1mg of arimidex yesterday and feel great today.


#6

This protocol is not sustainable. A protocol like this is setting you up for serious negative long term health issues.

Is your doctor planning to keep you on these doses forever?


#7

No, in 6 months he's going to re-evaluate my blood and most likely suggest dropping down to 200mg a week but still give me enough script for if I want to go 400mg. He's a cool ass Dr. Going to ask for some anavar to try along w the test cyp. I'll eventually go down to a reasonable dose but I heard your first cycle is the best and to go heavy on your first so I'm going a bit heavier than standard trt. Keep in mind I'm looking for some nice gains as well as treating my low T.


#8

You're not on TRT.


#9

You are outside of what we can help you with, your doctor and your attitude.


#10

In my humble opinion. You will be posting pics of your new c cups and male pattern baldness before this is over.


#11

400 mg of test per week for 6 months?? My first cycle was 350 test a week, which I thought was alot - and I stopped at 12 weeks. Your doc is "cool", sure. But he's not only put you on a bona-fide bodybuilding cycle, but he's put you in one that usually calls for stopping after 12 weeks and going on PCT. I don't think he knows what the f- he's doing.


#12

this whole thread is crazy.

felt like a million bucks 10 minutes after a 200mg shot.

must've been some really good stuff as every else takes weeks to start feeling anything! my first shot was 200mg as well, and can say for a fact, what I felt at that time was PLACEBO.

I wish I had some super fancy supplements I could sell you.


#13

"Dr. Himself Dmass" - no Dr. would risk his license like that.